Discussion in 'Lighter Life Forum' started by Musical Missy, 20 May 2009 Social URL.

  1. Musical Missy

    Musical Missy Full Member


    I'm on day 6 today and have just started bleeding and I have no idea why! I've been on the pill for over a year and my period is usually as regular as clockwork starting on day 4 of my 7 day break and then finishing 4 days later.
    I'm not currently on my break so I can only assume its diet related - anyone else experienced this??
    BTW - I'm not a beginner to this - I did LL and Cambridge last year/ year before last and was on it continually for about 7 months but I wasn't on the pill last time and my periods weren't affected anyway.

    Thanks in advance

    MM x
  2. Avatar Matched Content

  3. daisydoll

    daisydoll Gold Member

    Start Weight:
    Current Weight:
    Goal Weight:
    was LL now diet chef
    no, sorry. i have been the same as normal so far
    daisy x
  4. snannapuss

    snannapuss Full Member

    lighter life
    Hi, I'm on the mini pill and started a period in week 2 of ll when I'm not supposed to have them at all.
    This period was continuous until about week17! It wasn't heavy but still a pain in the a*#$!
    Apparantly, it can happen because your fat cells contain estrogen and if they are reducing rapidly, they let some of this estrogen out. This is what can cause a change in your usual cycle.
    Hope this helps and that you'r enot on for as long as I was!
  5. GaynorEm

    GaynorEm Proper Little Madam

    It is quite common that ladies cycles are affected by VLCDs however they do return to normal as you return to normal healthy eating.
Popular Forums
  1. is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.

Share This Page